MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC
Model Number 60-7075-103
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.It was stated the device was discarded.As the device was not returned for evaluation, visual and functional inspection was unable to be performed.A review of the dhr could not be performed as the lot number was not reported.The reported event could be attributed to: - hose connector damaged or broken during use; - tourniquet cuff incompatible with devices and accessories; - improper connection to pump.The instructions for use (ifu) states: -warnings: --it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time; --avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.-directions for use: --before beginning the procedure, verify compatibility of all devices and accessories.--prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patients' limb.This will avoid problems caused by a tourniquet cuff that is too small or too large; --secure the cuff fasteners to ensure that the cuff stays in place during the procedure; --if the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions; --inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.Should the device become available for return, the investigation will be reopened.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the tourniquet cuff had a hard time plugging into the generator.When it was plugged in, the cuff was inflated and the plastic piece at the end of the tubing detached and the pressure of the cuff dropped.The cuff was removed and replaced with another.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6277549
Report Number0001056128-2017-00022
Device Sequence Number1226224
Product Code KCY
UDI-Device Identifier00885825013912
UDI-Public(01)00885825013912
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-7075-103
Device Catalogue Number60-7075-103RR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1